# SDR DALA2020072902664

- Difficulty date: July 28, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 54,829 hours, 37,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND TAILCONE SLIDE COVER DISLODGED AND PACK NOT SECURE.  REPLACED THE TAILCONE SLIDE PACK IAW WC 2561-9006 AND AMM 25-61.
